HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Characterization of Trudinger's inequality

Files in This Item:
pre237.pdf330.08 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83384

Title: Characterization of Trudinger's inequality
Authors: Ozawa, T. Browse this author
Issue Date: 1-Apr-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 237
Start Page: 1
End Page: 7
Abstract: A characterization of a sharp form of Trudinger's inequality is established in terms of the Gagliardo-Nirenberg inequality in the limiting case for Sobolev's imbeddings.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68988
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University